Fasting Blood Sugar and full body tingling and numbness
Patient :Why is it that only my fasting blood sugar is elevated and during the day it remains in the mid 70's, 80's and 90's even after meals. My fasting is always around 100 to 106. I came off a month long juicing fast a month ago where most of the juices were loaded with sugar (carrot juice, Beet Juice and Lemon) and my blood sugar never exceeeded mid 80's in the AM. Once I came off the juicing fast my BG started to rise again even though I was eating the foods that I was juicing, very strange. I also did not exercise while on the fast and when I do exercise my BG jus up 20 points, very strange. I also have tingling all over my body and docs don't know why, no ms, no diabetes, no nerve damage and so on. Had MRI's, CT's, Electrical Tests and loads of blood tests also eyes feel dry but yet watery and numb. What do you think? also tingling went down 50 percent to 2/3's while on juice fast. Thanks in advance.
Symptoms: Tingling all over body, dry watery eyes, severe fatigue
Welcome to Ask The Doctor.
We are here to help you.
This blood sugar fluctuation is absolutely normal and doesn't indicate diabetes.
During the early morning, there is a phenomenon called as "Adrenal Surge" in which Adrenaline is released and there is a rise in blood sugar levels.
So, if you are getting Fasting Blood Sugar < 110 mg/dl, you need not to worry about this.
Just stop thinking about this. You don't have diabetes.
Now tingling in the body, tiredness, fatigue, dry watery eyes can be due to many reasons like:
2. Calcium and Vitamin D deficiency.
I would advise you to get following tests done:
1. Fasting Blood Sugar
2. Thyroid Profile
4. Serum Calcium and Vitamin D levels.
5. Eye check up
If your all reports are normal then you just have Anxiety or Fibromyalgia.
I would advise you to start exercising.
Eat more of fresh fruits and green leafy vegetables.
In severe cases, when the problem of body aches is disturbing the life, we prefer to use SSRI Group of drugs like Escitalopram, Duloxetine.
Share my opinion with your doctor before acting upon it.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.